# SDR SWAA2021070679649

- Difficulty date: June 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 74,899 hours, 44,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA ; 2021-257786 / [01] REPLACED LAVATORY B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801; [02] REPLACED LAVATORY B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-801. OPERATIONAL TEST IS OK.; [03] TASK COMPLETED.  REPLACED LAVATORY B EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA AND PERFORMED OPERATIONAL TEST IS OK.
